# SDR SWAA2024022653046

- Difficulty date: February 17, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142005118
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

W4142-0051-18 FOUND TO BE DISCONNECTED FROM GD3880-AC W4142-0051-18 FOUND TO BE DISCONNECTED FROM GD3880-DC<[01] TERMINATED W4142-0051-18 INTO GD3880-DC PER WDM 33-51-12 AND SWPM 20-90-15. CONFIRMED GROUND AT FORWARD ESCAPE SLIDE LIGHT PER WDM 33-51-12.  FLUKE 77IV CAL ID: PER1502; DUE: 10/24  LIGHT FUNCTIONAL CHECK WILL BE PERFORMED ON DEFECT TTG8Q00QXX50.;[02] VERIFIED ACTION #1
